# SDR PCAA0107075

- Difficulty date: July 27, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N811AW
- Make and model: Dhav DHC8102
- Aircraft serial: 201
- Aircraft time: 27,704 hours, 31,198 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BGM- DURING ROUTINE MAINTENANCE VISIT EMERGENCY PATH LIGHTS AT FORWARD EXIT FOUND INOPERATIVE.  WIRING FOUND BROKEN AND SPLICES LOOSE.  REPLACED LIGHT ASSEMBLY AND REPAIRED WIRES IN ACCORDANCE WITH MAINTENANCE MANUAL.  AIRCRAFT RETURNED TO SERVICE.
